Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Unable to retract foreskin, purple discoloration, sensitive glans. Treatment?

hi i have an issue with my penis .. i have not being able to retract my foreskin until 5 days ago and today i managed to retract the skin behind the glans without any pain and left it there for the past hour or so and under the glans i can see purple colored skin.. i am worried about it. is this anything serious? And with my foreskin retracted, the glans is drying,, is there anything to worry about that? also the glans is very sensitive but after retracting the foreskin and letting the glans dry, i can touch it and rub it.. thanks in advance
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  258
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
The discoloration is due to pigmentation.
You need not to worry for it.
You should retract it daily & clean it while taking bath with warm water so that no smegma collected.
Glans drying is need not to worry.
It is the most sensitive part of body.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor